Why Atripla on an empty stomach?
Feb 16, 2009
I like to eat at night. Will that affect Atripla, It doesnt make me queezy.
Response from Dr. Young
Hello and thanks for your post.
So long as your side effects are acceptable, it's perfectly fine to take your Atripla with food-- the effect of food is to increase (slightly) the levels of efavirenz-- this simply increases the risk of developing those pesky efavirenz side effects, but should have no effect on the overal potency of the regimen.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cold Feet After Sucking Penis Worried I Have HIV
- Herpes After Mutual Masturbation Worried I Have HIV
- Itchy Red Spots After Genital Rubbing Sign Of HIV AIDS
- Jock Itch After Breast Sucking Sign Of HIV AIDS
- Swollen Lymph Nodes After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Can Ampicillin Treat Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.